Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Tingling feeling. History of anxiety and depression. What is the cause?

I am 19 years old and sometime I get this weird tingling feeing like my thoughts are running rapid or something. I have history of anxiety and mild depression so I m not sure if the medication I m currently on could be the cause of this. My sister is 30 and just recently had a stroke but other than that it is not that common in our family.
Asked On : Tue, 26 Jun 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Welcome to HCM!

I have gone through your question and it says that you are concerned about feeling of running thoughts sometimes..., you had anxiety and mild depression, and there is history of stroke in family.

This presentation doesn't looks like anything related to organic brain syndrome, eg., stroke etc., so, don't worry..

This appears to be a symptom of mania...may be anxiety , but in anxiety one has more of worrying, disturbing thoughts and patient doesn't commonly come up with words of " thoughts running" ...this happens more with mania. In mania also patient can have comorbid anxiety...

I think you are on some antidepressant/ anti anxiety for your past symptoms, and now it is likely that they made you go into mania.. I'm not sure , but it is a very common cause of switch to mania from depression episode ( due to use of antidepressants ) .

Had you mentioned the treatment you are currently on, it would have helped in giving you a correct reply. But one thing is certain that you should not ignore this symptoms and discuss it with your psychiatrist. Only after proper interviewing one can see what is happening and what medicine is to be given / or needs to be stopped.

It is an easily controllable problem, so, do not panic at all.
see your doctor.

Hope this helps you
Do feel free to ask more questions
Dr. Manisha Gopal.
Answered: Wed, 20 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor